# SDR GTIA20121217541

- Difficulty date: December 17, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 96 hours, 40 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665509
- Part serial: M8437
- Condition: Low Pressure
- Location: L4 Door
- Part time: 88 hours, 37 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L-4 DOOR SLIDE PRESSURE LOW (NOT IN THE GREEN).  R & R L-4 DOOR ESCAPE-SLIDE RAFT PACK-ASSY IAW ACFT MM.
